# SDR 2015FA0000300

- Difficulty date: May 21, 2015
- Submitted: June 30, 2015
- Operation: General aviation
- Aircraft: B9739
- Make and model: Cirrus SR20
- Aircraft serial: SR202203
- Aircraft time: 1,834 hours
- Engine: Cont IO360ES
- Engine time: 1,834 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936874A4
- Part serial: B14JA227
- Condition: Low Pressure
- Location: Engine Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE ENGINE DRIVEN FUEL PUMP PRODUCED LOW FUEL FLOW DURING TAKING OFF.
